A maximum principle for Markov regime-switching forward–backward stochastic differential games and applications



Menoukeu-Pamen, Olivier and Momeya, Romuald Hervé
(2017) A maximum principle for Markov regime-switching forward–backward stochastic differential games and applications. Mathematical Methods of Operations Research, 85 (3). 349 - 388.

[img] Text
ManuscriptMMORRev2.pdf - Accepted Version

Download (444kB)
Item Type: Article
Depositing User: Symplectic Admin
Date Deposited: 20 Jan 2017 08:25
Last Modified: 14 Jan 2019 11:10
DOI: 10.1007/s00186-017-0574-4
URI: http://livrepository.liverpool.ac.uk/id/eprint/3005297
Repository Staff Access